# SDR MASA20201215095

- Difficulty date: October 29, 2020
- Submitted: December 15, 2020
- Operation: Air carrier
- Aircraft: N916FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15016
- Aircraft time: 38,824 hours, 31,314 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: SH670323647
- Condition: Corroded
- Location: E/E Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERNAL PRODUCTION DOUBLER IN STA FS 295 TO FS 310 BETWEEN STGR 26LT TO 26RT.  CORRECTIVE ACTION: INTERNAL PRODUCTION DOUBLER IN STA FS 295 TO 310 BETWEEN STGR 26LT TO 26RT WAS REPLACED, PER CRJ900 SRM 51-42-06-001-001-A01 PAR 6C.
